Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/24554
Title: 
Authors: 
Keywords: 
Stratonovich-Henstock integral
Q-Wiener process
Itô’s formula
Issue Date: 
2022
Citation: 
Canton, R., Labendia, M., & Toh, T. L. (2022). Stratonovich-Henstock integral for the operator-valued stochastic process. Proyecciones Journal of Mathematics, 41(5), 1111-1130. http://doi.org/10.22199/issn.0717-6279-5018
Journal: 
Proyecciones Journal of Mathematics
Abstract: 
In this paper, we introduce the Stratonovich-Henstock integral of an operator-valued stochastic process with respect to a Q-Wiener process. We also formulate a version of Ito's formula for this integral.
URI: 
DOI: 
File Permission: 
Open
File Availability: 
With file
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
PJM-41-5-1111.pdf310.18 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

5
checked on Sep 29, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.